RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 189, Number 4, Pages 732–735 (Mi dan35063)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

S. L. Sobolev type problems in the case of submanifolds with multidimensional singularities

B. Sternin

Institute for Problems in Mechanics, Moscow

Full text: PDF file (560 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.544.3
Presented: I. G. Petrovskii
Received: 19.04.1969

Citation: B. Sternin, “S. L. Sobolev type problems in the case of submanifolds with multidimensional singularities”, Dokl. Akad. Nauk SSSR, 189:4 (1969), 732–735

Citation in format AMSBIB
\Bibitem{Ste69}
\by B.~Sternin
\paper S.\,L.~Sobolev type problems in the case of submanifolds with multidimensional singularities
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 189
\issue 4
\pages 732--735
\mathnet{http://mi.mathnet.ru/dan35063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0261145}
\zmath{https://zbmath.org/?q=an:0208.36004}


Linking options:
  • http://mi.mathnet.ru/eng/dan35063
  • http://mi.mathnet.ru/eng/dan/v189/i4/p732

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Maz'ya, B. A. Plamenevskii, “Problems with oblique derivatives in regions with piecewise smooth boundaries”, Funct. Anal. Appl., 5:3 (1971), 256–258  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Kordyukov, V. A. Pavlenko, “Singular integral operators on a manifold with a distinguished submanifold”, Ufa Math. J., 6:3 (2014), 35–68  mathnet  crossref  elib
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018